Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

41 Publikationen

2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2766940
De Angelis, T., Ferrari, G. & Moriarty, J. (2015). A NONCONVEX SINGULAR STOCHASTIC CONTROL PROBLEM AND ITS RELATED OPTIMAL STOPPING BOUNDARIES. SIAM Journal on Control and Optimization, 53(3), 1199-1223. Society For Industrial And Applied Mathematics. doi:10.1137/14096801X.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2718995
Ferrari, G. (2015). On an integral equation for the free-boundary of stochastic, irreversible investment problems. The Annals of Applied Probability, 25(1), 150-176. Institute Of Mathematical Statistics. doi:10.1214/13-AAP991.
PUB | DOI | WoS
 
2015 | Diskussionspapier | Veröffentlicht | PUB-ID: 2763830
Steg, J.-H. (2015). Symmetric equilibria in stochastic timing games (Center for Mathematical Economics Working Papers). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2015 | Diskussionspapier | Veröffentlicht | PUB-ID: 2757310
Steg, J.-H. & Thijssen, J. (2015). Quick or Persistent? Strategic Investment Demanding Versatility (Center for Mathematical Economics Working Papers). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2015 | Diskussionspapier | Veröffentlicht | PUB-ID: 2785971
Steg, J.-H. (2015). Preemptive Investment under Uncertainty (Center for Mathematical Economics Working Papers). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901528
de Angelis, T., Ferrari, G. & Moriarty, J. (2014). A non convex singular stochastic control problem and its related optimal stopping boundaries (Center for Mathematical Economics Working Papers). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2698773
Riedel, F. & Steg, J.-H. (2014). Subgame-Perfect Equilibria in Stochastic Timing Games (Center for Mathematical Economics Working Papers). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2705522
De Angelis, T. & Ferrari, G. (2014). A stochastic partially reversible investment problem on a finite time-horizon: Free-boundary analysis. Stochastic Processes and their Applications, 124(12), 4080-4119. Elsevier BV. doi:10.1016/j.spa.2014.07.008.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2681888
Chiarolla, M.B. & Ferrari, G. (2014). Identifying the Free Boundary of a Stochastic, Irreversible Investment Problem via the Bank--El Karoui Representation Theorem. SIAM Journal on Control and Optimization, 52(2), 1048-1070. Society for Industrial & Applied Mathematics (SIAM). doi:10.1137/11085195X.
PUB | DOI | WoS
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901544
de Angelis, T., Federico, S. & Ferrari, G. (2014). On the Optimal Boundary of a Three-Dimensional Singular Stochastic Control Problem Arising in Irreversible Investment (Center for Mathematical Economics Working Papers). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901685
Ferrari, G. & Salminen, P. (2014). Irreversible Investment under Lévy Uncertainty: an Equation for the Optimal Boundary (Center for Mathematical Economics Working Papers). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901687
de Angelis, T., Ferrari, G. & Moriarty, J. (2014). A solvable two-dimensional degenerate singular stochastic control problem with non convex costs (Center for Mathematical Economics Working Papers). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2638626
Chiarolla, M.B., Ferrari, G. & Riedel, F. (2013). Generalized Kuhn-Tucker Conditions for N-Firm Stochastic Irreversible Investment under Limited Resources. Siam Journal On Control And Optimization, 51(5), 3863-3885. Society for Industrial & Applied Mathematics (SIAM). doi:10.1137/120870360.
PUB | DOI | WoS
 
2012 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674034
Ferrari, G. (2012). On an integral equation for the free boundary of stochastic, irreversible investment problems (Working Papers. Institute of Mathematical Economics). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2012 | Diskussionspapier | Veröffentlicht | PUB-ID: 2671727
Chiarolla, M.B., Ferrari, G. & Riedel, F. (2012). Generalized Kuhn–Tucker conditions for N-Firm stochastic irreversible investment under limited resources (Working Papers. Institute of Mathematical Economics). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2011 | Diskussionspapier | Veröffentlicht | PUB-ID: 2900947
Vorbrink, J. (2011). American options with multiple priors in continuous time (Working Papers. Institute of Mathematical Economics). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2010 | Diskussionspapier | Veröffentlicht | PUB-ID: 1943934
Riedel, F. (2010). Optimal Stopping under Ambiguity in Continuous Time (Working Papers. Institute of Mathematical Economics). Bielefeld: Universität Bielefeld.
PUB | PDF
 
2010 | Bielefelder E-Dissertation | PUB-ID: 2302541
Chudjakow, T. (01T00:00:00Z.01.1970) On Knightian uncertainty models : optimal behavior in presence of model uncertainty. Bielefeld (Germany): Bielefeld University.
PUB | PDF
 
2009 | Diskussionspapier | Veröffentlicht | PUB-ID: 1943958
Chudjakow, T. & Riedel, F. (2009). The Best Choice Problem under Ambiguity (Working Papers. Institute of Mathematical Economics). Bielefeld: Universität Bielefeld.
PUB | PDF
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1633775
Riedel, F. (2009). Optimal Stopping With Multiple Priors. ECONOMETRICA, 77(3), 857-908. The Econometric Society. doi:10.3982/ECTA7594.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="optimal stopping"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: dgps

Export / Einbettung